# SDR R61A20100203

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 15,260 hours, 11,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN 72 MONTH CHECK, MAINTENANCE REPORTED L-2 DOOR DAMPER WAS CORRODED BEHIND DOOR SURROUND.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR DAMPER PER EMB AMM.
